# SDR SWIA200922790

- Difficulty date: October 4, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 17,485 hours, 13,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AFT OF ROW 9 INOP.  (FLT 4675)  RESEATED AFT AISLE FLOOR LIGHT STRIP.
